# SDR 20001103SH003

- Difficulty date: June 10, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N64742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING FRONT SPAR WEB INNER SURFACE AT APPROXIMATELY FSS 400.5, 6 INCHES BY 1.25 INCHES.  (X)
